On a Variant of the Gagliardo–Nirenberg Inequality Deduced from the Hardy Inequality

Tom 59 / 2011

Agnieszka Kałamajska, Katarzyna Pietruska-Pałuba Bulletin Polish Acad. Sci. Math. 59 (2011), 133-149 MSC: Primary 26D10; Secondary 46E35, 54C30, 35A25. DOI: 10.4064/ba59-2-4

Streszczenie

We obtain new variants of weighted Gagliardo–Nirenberg interpolation inequalities in Orlicz spaces, as a consequence of weighted Hardy-type inequalities. The weights we consider need not be doubling.

Autorzy

  • Agnieszka KałamajskaInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Katarzyna Pietruska-PałubaInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek